Tinnitus: Tinnitus Lipoflavonoid

By | June 22, 2009

Tinnitus Tinnitus LipoflavonoidI’m still having a loud high pitched hiss in both ears, but mostly in the right. The doctors are not very upbeat about the possibility of any improvement, ever. But if there is a fix, I’m going to find it. For one, the sound is driving me nuts. One thing the Nurse Practitioner mentioned today when I asked about nutritional options was Lipoflavonoid. She has had six people try it and it didn’t help any of them, but she said if it works, it should work in about 3 months after taking it twice per day. So, here are some notes on the stuff:

Lipoflavonoid is just a combination of vitamins such as eriodictyol glycoside, bioflavonoids, vitamin B6 and B12, vitamin C, niacin, riboflavin, thiamine, choline, inositol, and pantothenic acid. … – allexperts

Lipoflavonoid is a proprietary over-the-counter nutritional product created in 1961 by DSE Healthcare Solutions for the treatment of Meniere’s disease. Meniere’s disease is characterized by ear fullness, vertigo, nausea and a low-pitched roaring tinnitus. Lipoflavonoid is currently manufactured and marketed by Numark Laboratories of Edison, NJ, a subsidiary of DSE Healthcare. Much of the marketing effort for Lipoflavonoid is directed toward those people who experience tinnitus. – tf

I started using lipo-flavonoid about a week ago. I don’t know if I’m getting used to this high pitched ringing sound or the lipo-flavonoid is helping. The intensity of my tinnitus seems to be less…(even at night). Anyone with any

lipo-flavonoid experience?
Posted on 05/10/07, 02:05 pm – ds

Tinnitus, also known as ringing ears, is defined as the perception of sound in one or both ears or in the head where no external source is present. It is caused by various medical conditions, including cochlear damage due to noise, stress, sinus problems, allergies, Meniere’s Disease, vitamin B12 deficiency, and circulatory problems such as hypertension, atherosclerosis, and malformation of the capillaries.

Although it usually comes as a ringing noise, it may also come either as a buzzing, roaring, clicking, whistling, hissing, humming, or rushing noise.

How are tinnitus, lipoflavonoid, and overall ear health associated with one another?

Lipoflavonoid is a formula composed of certain vitamins such as eriodictyol glycoside, vitamin B12, vitamin C, niacin, and choline, among others. And these vitamins have something to do with ringing in the ears in one way or another.

Eriodictyol glycoside, for instance, can act as an antihistamine. Histamine induction is known to produce the symptoms of Meniere’s Disease, which, as mentioned, is one of the causes of the unwanted sound. Thus, the formula provides relief to the sufferers of the disease. Also, the formula contains vitamin B12, hence, it is also helpful for those who experience th unwanted sound due to vitamin B12 deficiency.

More importantly, the vitamins that the formula contains improve circulation in the inner ear. Improvement in the circulation in the inner ear makes the microscopic hair cells responsible for transmitting electrical impulses of sound to the brain stay flexible and the fluids within the ear canals flow better. Furthermore, the vitamins that it contains promote overall ear health, thus helping in the reduction of ringing in the ears.

There are also other remedies for tinnitus other than lipoflavonoid. These include homeopathic remedies, herbal preparations, and techniques like acupressure, acupuncture, hypnotherapy, meditation, reflexology and relaxation.

Although supplements and remedies have been made available, make sure that not to take the natural treatments for granted. Avoid substances that trigger the unwanted sound such as salty foods, chocolates, coffee, soda, and alcohol. Have a proper and regular exercise and get enough sleep at night. Also, avoid going to very noisy places. But, if going to these places is inevitable, wear ear protection devices such as earplugs or special earmuffs.

via Tinnitus: Tinnitus Lipoflavonoid.

Ototoxic medications are those that are toxic to the cochlea or vestibular (balance) structures in the ear. These medications have the potential to cause hearing loss, tinnitus and/or dysequilibrium such as dizziness and vertigo….

The signs of ototoxicity, in order of frequency, are:
1 – Development of tinnitus in one or both ears.
2 – Intensification of existing tinnitus or the appearance of a new sound.
3 – Fullness or pressure in the ears other than being caused by infection.
4 – Awareness of hearing loss in an unaffected ear or the progression of an existing loss.
5 – Development of vertigo or a spinning sensation usually aggravated by motion which may or may not be accompanied by nausea.tf

3 thoughts on “Tinnitus: Tinnitus Lipoflavonoid

  1. Shannon

    Craniosacral therapy, twice a week, greatly reduced my tinnitus. I don’t remember how many sessions it took. Then, I discovered I had late disseminated Lyme disease. The long term antibiotic treatment finished the job. I no longer have tinnitus. Prior to the craniosacral therapy and Lyme diagnosis, my ENT told me I’d have the tinnitus for the rest of my life.

  2. advaitalifestyle

    Hi, I have read your article, I just want to say thanks.
    I will check your site every week for new articles.

    Maybe You are interested in Yoga, I advise You to buy new Acupressure Mat – Pranamat.
    Please visit this site to learn more about Pranamat. This is so simple in use acupressure mat and is made from 100% natural materials.

Leave a Reply